# SDR ASAA0945258

- Difficulty date: April 20, 2009
- Submitted: April 25, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378351
- Condition: Misrepaired
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR LT HORIZONTAL L/E IMPROPER STA 220 226.  REMOVE EXISTING REPAIR, FABRICATED, TREATED, PRIMED AND INSTALLED REPAIR IAW B737 400 SRM 55 10 01.
